MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).The aneurysm diameter was 47mm pre-operatively.During this initial procedure, the main body was placed via the right approach, cannulation was performed via the crossover lumen.Contralateral cannulation was not completed within 14 minutes of polymer fill.One ovation ix limb was placed on the contralateral side and two ovation ix limbs were placed on the ipsilateral side.After touch up the angiography confirmed no endoleaks and the procedure was completed.Follow-ups were carried out on (b)(6) 2022 and (b)(6) 2023.The aneurysm diameter remained 45mm during this period, and no endoleaks were confirmed.On (b)(6) 2025, during a follow-up, the aneurysm diameter was 50mm, and an aneurysm enlargement of over 5mm was confirmed.There were no endoleaks or migration, and the patient was placed under observation.It was decided that no further intervention was required at this time, and a follow-up would be carried out in 6 months.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.The user facility was unable to provide this information.Due to the absence of medical records and medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event/incident could not be evaluated.The patient was placed under observation.No additional investigation of this reported adverse event/incident is planned.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key22674341
Report Number3008011247-2025-00062
Device Sequence Number20716190
Product Code MIH
UDI-Device Identifier00850007370893
UDI-Public(01)00850007370893(17)240708(10)FS070621-16
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2024
Device Model NumberTV-AB2680-N
Device Lot NumberFS070621-16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT FILL POLYMER, LOT # FF060121-01.; OVATION IX ILIAC LIMB, LOT # FS011522-16.; OVATION IX ILIAC LIMB, LOT # FS070721-18.; OVATION IX ILIAC LIMB, LOT # FS112921-10.
Outcome Attributed to Adverse Event Other;
Patient SexMale